# SDR SIMA201020201

- Difficulty date: July 18, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 25,425 hours, 23,972 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 7654112
- Condition: Disconnected
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2897 THE CREW REPORTED THAT BOTH PACKS FAILED INTERMITTENTLY DURING CLIMBOUT AND CONTINUED TO SO THROUGHOUT THE FLIGHT.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO FSM.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND SLEEVES BEHIND AIR CYCLE MACHINE DISCONNECTED, CONNECTED SLEEVES AND REMOVED AND REPLACED BOTH BLOWN SLEEVES ON THE LEFT AND RIGHT PACK IAW EMB 145 AMM 21-20-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
